Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by AnxiousAndy, Aug 15, 2017.
That’s great pas What about you, would you try the oral stuff? Much more powerful.
I don't think so because of the facial hair and also it's a bit bad for the heart (and I happen to still have one - contrary to my mane of hair! <3 )
Lol I just wax
ok guys, so who is actually getting results on oral minoxidil. when did your shed end? any effect near hairline or did you still recede/ keep receding? what dose. where did you buy it and how long have you been on it? Lets just get down to the response here and get people on or off minoxidil. pics would help! haha
Got a massive shed after 3 weeks or so which lasted maybe a month. Regrew my hairline.
Close to 2 months in, nothing yet. Decent shed for the first month. 5mg every day
Regrew your hairline? That’s exciting haha. No pictures though? And where did you get your minoxidil and at what dosage?
Thanks for updating, hang in there dude. Happy thoughts
I got it from my dermatologist. He straight up gave it to me, I didn’t even know that you could take it orally for hairloss before that. He put me on 2mg which I stayed on until recently. I’m taking 3.5-4mg now.
I don’t have many photos because all the pictures I have of my hair before treatment died with my laptop. I only have pics from more recent years.
You wax your face??
Wax, hair removal cream or one or shave it really lightly so as just to skim my skin and not cause irritation. Depends how long I let it get.
Girl that's not good, it's only going to regrow thicker
Nope. It goes through cycles of getting finer and thinner then thicker. Same as my head hair. My only objective is just to get rid of it.
I am afraid with time it can be bad for your skin though. But to each their choice
I guess for me it’s a choice of hair everywhere or no hair at all. It’s a shit price to pay but my options are sadly limited.
Any sign of heart palps or dizziness yet? I am taking a break from minoxidil and reevaluating my usage of it, as I believe it was giving me heart sides. I was using topical, but I was piling the shit on my head in excess amounts every day.
When I increased to 5mg from 2mg then 3mg I got bad facial and body bloating plus chest pain and trouble breathing upon exertion.
I started Loniten last week at 2.5mg a day. I noticed that it immediately raised my heart rate and pretty much put me on edge. I went from 64 BPM to 120 in about an hour while sitting at a desk.
I decided to give it some more time to adjust and it slowly got better. Earlier this week I decided to cut the 2.5mgs in half and take it twice a day 12 hours apart after reading that some doctors prescribe a lower dose to be taken twice a day. Since I made the change I have had no side effects. I am also taking dandelion root for a diuretic.
I've always said i'd give Loniten a try but never did. I hope I remember to purchase them tomorrow.
Update- I ended up decreasing my dose to 2.5mg the day after my last update. I am a little more than a month in and I am currently having the worst shed of my life. I have been fighting hair loss for 15+ years and have gone through finasteride, dutasteride, and minoxidil sheds before. However, this is crazy.
Looking back on forums, a heavy shed from loniten after 1 month is fairly common. I thought I wouldn't be hit as hard because I was already on topical minoxidil and I am taking a fairly low dose. I am also still being hit by blood pressure and collagen related side effects. Going to continue use for now but I heavily caution people thinking about trying this.